|Papaya enzymes with protease
Jul 29, 2002
I am currently taking a papaya enzyme supplement for digestive purposes. Just noticed it also contains protease. Does this affect my HIV status in any adverse way?
Response from Ms. Fields-Gardner
There are many "proteases" in foods, your intestine, and supplements. It is a catch-all category of enzymes that break apart proteins. In this case, your papaya supplement has these enzymes that have an effect to break apart dietary proteins -- thus called a "digestive" supplement. It should not interfere with your HIV medications or status.
side effects of aids?
Alcohol and Combivir
- Is Night Sweats A Symptom Of Acute HIV Infection?
- Flu Symptoms After Open Mouth Kissing Worried I Have HIV
- Itchy Rash After Masturbation Sign Of HIV AIDS
- Itchy Scrotum After Touching Vaginal Fluid Sign Of HIV AIDS
- Is Having Hpv Worse Than An Std?
- 6 Months Hiv Test Was Nonreactive After Unprotected Oral Sex
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.